MAUDE Adverse Event Report: DEPUY SPINE INC FINAL TIGHTENER X20; DRIVER, PROSTHESIS

DEPUY SPINE INC FINAL TIGHTENER X20; DRIVER, PROSTHESIS
Model Number 286210130
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a lengthening procedure on (b)(6) 2020, the surgeon was final tightening the set screws, and noticed that the screwdriver shaft was starting to strip at the distal end tip.The case was completed with this screwdriver.Procedure was completed successfully with no delay.The patient was not impacted.This report is for an expedium final tightener x20.This is report 1 of 1 for (b)(4).

Brand Name
FINAL TIGHTENER X20
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11166517
Report Number1526439-2021-00142
Device Sequence Number676652
Product Code HWR
UDI-Device Identifier10705034211121
UDI-Public(01)10705034211121
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286210130
Device Catalogue Number286210130
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1